# SDR DALA2016112109013

- Difficulty date: November 10, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 48,050 hours, 16,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 35 RT EEPLS HOUSING DAMAGED. R&R SEAT 35 RT EEPLS HOUSING OK FOR SERVICE.
